# SDR SWIA2019122747423

- Difficulty date: November 7, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Ground Stud
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, UNDER TOP FOLDING STEP, POSSIBLE CORROSION AROUND THE GROUND STUD.   REPLACED CORRODED GROUND STUD AND TOP STAIR PANEL IAW SRM.
